# SDR DALA1242850635

- Difficulty date: June 7, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE HAS PITTING CORROSION ALONG BOTH LOWER EDGES AND A LONG GOUGE ON THE GREY PAINTED BAND.  FOUND DAMAGE TO BE OUT OF LIMITS.  REPLACED L1 DOOR LOWER GATE IAW AMM 52-11-38.
